Alert archive / Wisconsin / Small Craft Advisories in 2015
Small Craft Advisory 4, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Jan 7, 2015, 2:54 PM CST. It took effect at Jan 7, 2015, 3:00 PM CST. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2015, 2:54 PM CST (20:54 UTC)
- In effect from
- Jan 7, 2015, 3:00 PM CST
- Expired
- Jan 9, 2015, 9:00 PM CST
- In force
- 54 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
700 WHUS73 KGRB 072054 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 254 PM CST WED JAN 7 2015 ...GUSTY WINDS EXPECTED THROUGH FRIDAY... .STRONG WINDS WILL CONTINUE THROUGH FRIDAY...AS ARCTIC HIGH PRESSURE SETTLES SOUTH THROUGH THE PLAINS. WEST WINDS WILL VEER SOUTHWEST ON THURSDAY...WITH GUSTS UP TO 35 KTS POSSIBLE THURSDAY AFTERNOON ON LAKE MICHIGAN. LMZ521-541>543-080500- /O.EXP.KGRB.GL.W.0002.000000T0000Z-150107T2100Z/ /O.NEW.KGRB.SC.Y.0004.150107T2100Z-150110T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 254 PM CST WED JAN 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST FRIDAY... ...GALE WARNING WILL EXPIRE AT 3 PM CST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST FRIDAY. * WEST WINDS OF 15 TO 25 KTS WILL VEER SOUTHWEST ON THURSDAY. OCCASIONAL GUSTS TO 35 KTS ARE POSSIBLE THURSDAY AFTERNOON ON LAKE MICHIGAN. * WAVES FOR ICE FREE AREAS WILL BUILD TO 4 TO 6 FT THURSDAY...WITH THE HIGHEST WAVES TOWARDS THE OPEN WATERS OF LAKE MICHIGAN. * MOST OF THE BAY IS ICE COVERED...SO VERY LIMITED WAVE DEVELOPMENT IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ522-080500- /O.CAN.KGRB.SC.Y.0003.000000T0000Z-150107T2100Z/ /O.NEW.KGRB.SC.Y.0004.150107T2100Z-150110T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 254 PM CST WED JAN 7 2015 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CST FRIDAY. * WEST WINDS OF 15 TO 25 KTS WILL VEER SOUTHWEST ON THURSDAY. OCCASIONAL GUSTS TO 35 KTS ARE POSSIBLE THURSDAY AFTERNOON ON LAKE MICHIGAN. * MOST OF THE BAY IS ICE COVERED...SO VERY LIMITED WAVE DEVELOPMENT IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
9 follow-up statements
109 WHUS73 KGRB 080311 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 911 PM CST WED JAN 7 2015 ...GUSTY WINDS EXPECTED THROUGH FRIDAY... .STRONG WINDS WILL CONTINUE THROUGH FRIDAY...AS ARCTIC HIGH PRESSURE SETTLES SOUTH THROUGH THE PLAINS. WEST WINDS WILL VEER SOUTHWEST ON THURSDAY...WITH GUSTS UP TO 35 KTS POSSIBLE THURSDAY AFTERNOON ON LAKE MICHIGAN. LMZ521-522-541>543-081115- /O.CON.KGRB.SC.Y.0004.000000T0000Z-150110T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 911 PM CST WED JAN 7 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST FRIDAY... * WEST WINDS OF 15 TO 25 KTS WILL VEER SOUTHWEST ON THURSDAY. OCCASIONAL GUSTS TO 35 KTS ARE POSSIBLE THURSDAY AFTERNOON ON LAKE MICHIGAN. * WAVES FOR ICE FREE AREAS WILL BUILD TO 4 TO 6 FT THURSDAY... WITH THE HIGHEST WAVES TOWARDS THE OPEN WATERS OF LAKE MICHIGAN. * MOST OF THE BAY IS ICE COVERED...SO VERY LIMITED WAVE DEVELOPMENT IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
811 WHUS73 KGRB 081035 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 435 AM CST THU JAN 8 2015 ...GUSTY WINDS EXPECTED AS ARCTIC AIR CONTINUES TO SURGE ACROSS THE REGION... .A STORM SYSTEM CROSSING THE AREA TODAY WILL BRING SNOW. GUSTY SOUTHWEST WINDS WILL OCCUR IN ADVANCE OF THE STORM...WITH GUSTY NORTHWEST WINDS IN THE WAKE OF THE STORM TONIGHT. LMZ541>543-081845- /O.CON.KGRB.SC.Y.0004.000000T0000Z-150110T0300Z/ /O.NEW.KGRB.UP.W.0002.150108T1800Z-150109T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 435 AM CST THU JAN 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST FRIDAY... ...HEAVY FREEZING SPRAY WARNING IN EFFECT FROM NOON TODAY TO 6 AM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A HEAVY FREEZING SPRAY WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM CST FRIDAY. * SOUTHWEST WINDS TO 30 KNOTS WITH A FEW GALE FORCE GUSTS TO 35 KNOTS ARE EXPECTED TODAY. WINDS WILL TURN WEST TO NORTHWEST TONIGHT...THEN START TO DIMINISH LATE FRIDAY. * WAVES WILL BUILD TO 5 TO 8 FEET. * HEAVY FREEZING SPRAY IS EXPECTED THIS AFTERNOON AND TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS...OR VESSELS NOT PROPERLY EQUIPPED...REMAIN IN PORT OR AVOID THE WARNING AREA. && $$ LMZ521-522-081845- /O.CON.KGRB.SC.Y.0004.000000T0000Z-150110T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 435 AM CST THU JAN 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST FRIDAY... * SOUTHWEST WINDS TO 30 KNOTS WITH A FEW GALE FORCE GUSTS TO 35 KNOTS ARE EXPECTED TODAY. WINDS WILL TURN WEST TO NORTHWEST TONIGHT...THEN START TO DIMINISH LATE FRIDAY. * MOST OF THE BAY IS ICE COVERED...SO VERY LIMITED WAVE DEVELOPMENT IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ JS
921 WHUS73 KGRB 081555 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 955 AM CST THU JAN 8 2015 ...GUSTY WINDS EXPECTED AS ARCTIC AIR CONTINUES TO SURGE ACROSS THE REGION... .A STORM SYSTEM CROSSING THE AREA WILL BRING SNOW. GUSTY SOUTHWEST WINDS WILL OCCUR IN ADVANCE OF THE STORM...WITH GUSTY NORTHWEST WINDS IN THE WAKE OF THE STORM TONIGHT. LMZ541>543-090000- /O.CON.KGRB.SC.Y.0004.000000T0000Z-150110T0300Z/ /O.CON.KGRB.UP.W.0002.150108T1800Z-150109T1200Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 955 AM CST THU JAN 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST FRIDAY... ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... * SOUTHWEST WINDS TO 30 KNOTS WITH A FEW GALE FORCE GUSTS TO 35 KNOTS ARE EXPECTED. WINDS WILL TURN WEST TO NORTHWEST TONIGHT...THEN START TO DIMINISH LATE FRIDAY. * WAVES WILL BUILD TO 5 TO 8 FEET. * HEAVY FREEZING SPRAY IS EXPECTED THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS...OR VESSELS NOT PROPERLY EQUIPPED...REMAIN IN PORT OR AVOID THE WARNING AREA. && $$ LMZ521-522-090000- /O.CON.KGRB.SC.Y.0004.000000T0000Z-150110T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 955 AM CST THU JAN 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST FRIDAY... * SOUTHWEST WINDS TO 30 KNOTS WITH A FEW GALE FORCE GUSTS TO 35 KNOTS ARE EXPECTED. WINDS WILL TURN WEST TO NORTHWEST TONIGHT...THEN START TO DIMINISH LATE FRIDAY. * MOST OF THE BAY IS ICE COVERED...SO VERY LIMITED WAVE DEVELOPMENT IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
922 WHUS73 KGRB 082055 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 255 PM CST THU JAN 8 2015 ...GUSTY WINDS EXPECTED AS ARCTIC AIR CONTINUES TO SURGE ACROSS THE REGION... .A STORM SYSTEM CROSSING THE AREA WILL BRING SNOW. GUSTY SOUTHWEST WINDS WILL OCCUR IN ADVANCE OF THE STORM THIS EVENING...WITH GUSTY NORTHWEST WINDS IN THE WAKE OF THE STORM TONIGHT. LMZ541>543-090500- /O.CON.KGRB.UP.W.0002.000000T0000Z-150109T1200Z/ /O.CON.KGRB.SC.Y.0004.000000T0000Z-150110T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 255 PM CST THU JAN 8 2015 ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST FRIDAY... * SOUTHWEST WINDS 15 TO 25 KNOTS WITH A FEW GALE FORCE GUSTS TO 35 KNOTS ARE EXPECTED. WINDS WILL TURN WEST TO NORTHWEST TONIGHT... THEN START TO DIMINISH LATE FRIDAY. * WAVES WILL BUILD TO 4 TO 7 FEET. * HEAVY FREEZING SPRAY IS EXPECTED THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS...OR VESSELS NOT PROPERLY EQUIPPED...REMAIN IN PORT OR AVOID THE WARNING AREA. && $$ LMZ521-522-090500- /O.CON.KGRB.SC.Y.0004.000000T0000Z-150110T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 255 PM CST THU JAN 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST FRIDAY... * SOUTHWEST WINDS 15 TO 25 KNOTS WITH A GUSTS TO 30 KNOTS ARE EXPECTED. WINDS WILL TURN WEST TO NORTHWEST TONIGHT... THEN START TO DIMINISH LATE FRIDAY. * MOST OF THE BAY IS ICE COVERED...SO VERY LIMITED WAVE DEVELOPMENT IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
547 WHUS73 KGRB 090314 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 914 PM CST THU JAN 8 2015 ...GUSTY WINDS EXPECTED AS ARCTIC AIR CONTINUES TO SURGE ACROSS THE REGION... .A STORM SYSTEM WILL CAUSE GUSTY WEST WINDS EARLY TONIGHT. WEST WINDS WILL VEER NORTHWEST THROUGH THE NIGHT AS THE STORM SYSTEM PULLS. NORTHWEST WINDS WILL CONTINUE TO GUST THROUGH THE DAY FRIDAY BEFORE SUBSIDING FRIDAY EVENING. LMZ541>543-091115- /O.CON.KGRB.UP.W.0002.000000T0000Z-150109T1200Z/ /O.CON.KGRB.SC.Y.0004.000000T0000Z-150110T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 914 PM CST THU JAN 8 2015 ...HEAVY FREEZING SPRAY WARNING REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST FRIDAY... * WEST WINDS 15 TO 25 KNOTS WITH A FEW GALE FORCE GUSTS TO 35 KNOTS ARE EXPECTED. WINDS WILL NORTHWEST THROUGH THE NIGHT...THEN START TO DIMINISH LATE FRIDAY. * WAVES WILL BUILD TO 4 TO 7 FEET. * HEAVY FREEZING SPRAY IS EXPECTED THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HEAVY FREEZING SPRAY WARNING MEANS HEAVY FREEZING SPRAY IS EXPECTED TO RAPIDLY ACCUMULATE ON VESSELS. THESE CONDITIONS CAN BE EXTREMELY HAZARDOUS TO NAVIGATION. IT IS RECOMMENDED THAT MARINERS NOT TRAINED TO OPERATE IN THESE CONDITIONS...OR VESSELS NOT PROPERLY EQUIPPED...REMAIN IN PORT OR AVOID THE WARNING AREA. && $$ LMZ521-522-091115- /O.CON.KGRB.SC.Y.0004.000000T0000Z-150110T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 914 PM CST THU JAN 8 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST FRIDAY... * WEST WINDS 15 TO 25 KNOTS WITH A GUSTS TO 30 KNOTS ARE EXPECTED. WINDS WILL TURN NORTHWEST THROUGH THE NIGHT... THEN START TO DIMINISH LATE FRIDAY. * MOST OF THE BAY IS ICE COVERED...SO VERY LIMITED WAVE DEVELOPMENT IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
896 WHUS73 KGRB 090904 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 304 AM CST FRI JAN 9 2015 ...GUSTY WINDS EXPECTED AS ARCTIC AIR CONTINUES TO SURGE ACROSS THE REGION... .GUSTY WINDS WILL CONTINUE TODAY AS A STORM SYSTEM DEPARTS THE AREA AND STRONG HIGH PRESSURE BUILDS IN FROM THE WEST. WINDS WILL DIMISH THIS EVENING. LMZ541>543-091715- /O.CAN.KGRB.UP.W.0002.000000T0000Z-150109T1200Z/ /O.CON.KGRB.SC.Y.0004.000000T0000Z-150110T0300Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 304 AM CST FRI JAN 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... ...HEAVY FREEZING SPRAY WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE HEAVY FREEZING SPRAY WARNING. * WEST WINDS TO 30 KNOTS WITH A FEW GALE FORCE GUSTS TO 35 KNOTS ARE EXPECTED THIS MORNING. WINDS WILL DIMINSH TO 15 TO 25 KNOTS BY EARLY EVENING...THEN CONTINUE TO DIMINISH OVERNIGHT. * WAVES OF 2 TO 4 FEET ARE EXPECTED. * THE DIMINISHED WAVES WILL LEAD A MUCH LOWER THREAT OF HEAVY FREEZING SPRAY. SO THE HEAVY FREEZING SPRAY WARNING HAS BEEN CANCELLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ521-522-091715- /O.CON.KGRB.SC.Y.0004.000000T0000Z-150110T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 304 AM CST FRI JAN 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WEST WINDS TO 30 KNOTS WITH A FEW GALE FORCE GUSTS TO 35 KNOTS ARE EXPECTED THIS MORNING. WINDS WILL DIMINSH TO 15 TO 25 KNOTS BY EARLY EVENING...THEN CONTINUE TO DIMINISH OVERNIGHT. * MOST OF THE BAY IS ICE COVERED...SO VERY LIMITED WAVE DEVELOPMENT IS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ SKOWRONSKI
057 WHUS73 KGRB 091531 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 931 AM CST FRI JAN 9 2015 ...GUSTY WINDS WILL CONTINUE TODAY AS ARCTIC AIR CONTINUES TO SURGE ACROSS THE REGION... .GUSTY WINDS WILL CONTINUE TODAY AS A STORM SYSTEM DEPARTS THE AREA AND STRONG HIGH PRESSURE BUILDS IN FROM THE WEST. WINDS WILL DIMINISH THIS EVENING. LMZ521-522-541>543-092345- /O.CON.KGRB.SC.Y.0004.000000T0000Z-150110T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 931 AM CST FRI JAN 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WEST WINDS TO 30 KNOTS WITH A FEW GALE FORCE GUSTS TO 35 KNOTS ARE EXPECTED THIS MORNING. WINDS WILL DIMINSH TO 15 TO 25 KNOTS BY EARLY EVENING...THEN CONTINUE TO DIMINISH OVERNIGHT. * MOST OF THE BAY IS ICE COVERED...SO VERY LIMITED WAVE DEVELOPMENT IS EXPECTED. WAVES OF 1 TO 3 FEET ARE EXPECTED TOWARDS THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
892 WHUS73 KGRB 092231 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 431 PM CST FRI JAN 9 2015 ...GUSTY WINDS WILL CONTINUE THROUGH THIS EVENING...AS ARCTIC AIR CONTINUES TO SURGE ACROSS THE REGION... .GUSTY WINDS WILL CONTINUE THROUGH THIS EVENING...AS A STORM SYSTEM DEPARTS THE AREA AND STRONG HIGH PRESSURE BUILDS IN FROM THE WEST. WINDS WILL DIMINISH LATER ON TONIGHT. LMZ521-522-541>543-100300- /O.CON.KGRB.SC.Y.0004.000000T0000Z-150110T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 431 PM CST FRI JAN 9 2015 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WEST WINDS OF 15 TO 25 KTS ARE EXPECTED THROUGH THIS EVENING...THEN DIMINISH. * MOST OF THE BAY IS ICE COVERED...SO VERY LIMITED WAVE DEVELOPMENT IS EXPECTED. WAVES OF 1 TO 3 FEET ARE EXPECTED TOWARDS THE OPEN WATERS OF LAKE MICHIGAN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
694 WHUS73 KGRB 100258 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 858 PM CST FRI JAN 9 2015 ...WINDS HAVE SUBSIDED... LMZ521-522-541>543-100400- /O.EXP.KGRB.SC.Y.0004.000000T0000Z-150110T0300Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 858 PM CST FRI JAN 9 2015 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Jan 7, 2:47 PM CST, 7 minutes earlier.
Area forecast discussion, Jan 7, 2:47 PM CST, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 247 PM CST WED JAN 7 2015 FORECAST DISCUSSION FOR ROUTINE AFTERNOON FORECAST ISSUANCE .SHORT TERM...TONIGHT AND THURSDAY ISSUED AT 246 PM CST WED JAN 7 2015 BITTER COLD AIR TONIGHT FOLLOWED WITH SNOW ON THURSDAY WILL PROVIDE SOME HEADLINE CHALLENGES. WILL CONTINUE WITH THE WIND CHILL ADVISORY HEADLINE THROUGH NOON THURSDAY. SOME LOCATIONS OVER EASTERN WISCONSIN MAY DROP OUT OF THE ADVISORY RANGE FOR A FEW HOURS OVER EAST CENTRAL WISCONSIN DURING THE REMAINDER OF THE AFTERNOON WHILE SOME AREAS OVER CENTRAL AND NORTH CENTRAL WISCONSIN MAY BRUSH OR DIP INTO THE WARNING CATEGORY AT TIMES DURING THIS PERIOD. CHOSE THE SIMPLE ROUTE WITH A SINGLE HEADLINE AND LET LATER SHIFTS ADJUST AS NEEDED. QUICK MOVING TROUGH IN THE NORTHWEST FLOW WILL SLIDE OVER THE FORECAST AREA LATER THURSDAY INTO EVENING. EARLY THIS AFTERNOON THE SYSTEM IS OVER THE CANADIAN ROCKIES. ARRIVAL TIMING IS SLIGHTLY DIFFERENT WITH THE SLOWER NAM HOLDING OFF THE SNOW ACCUMULATION UNTIL AFTERNOON. EVEN THOUGH THE AIR MASS IS RELATIVELY DRY AT THE ONSET...VERY DEEP SNOW GROWTH REGION ALONG WITH A COUPLED UPPER JET REGION WILL LIKELY BE VERY EFFICIENT WITH THE MOISTURE AND LIKELY SNOW RATIOS OF AT LEAST 22 TO 1 OR SO. NEVERTHELESS...OVERALL MODEL GUIDANCE IS IN VERY GOOD AGREEMENT WITH THE BRUNT OF THE SNOW FALLING THURSDAY AFTERNOON INTO THURSDAY. WITH HIGHER CONFIDENCE OF 3-4 INCHES OVER EASTERN WISCONSIN AND WIND INTO THURSDAY NIGHT...HAVE ISSUED A SNOW/BLOWING SNOW ADVISORY TO START AT NOON WHEN THE WIND CHILL CHILL ADVISORY ENDS. ANOTHER CONSIDERATION WAS THE LATER DAY COMMUTE FOR EASTERN WISCONSIN. ITS POSSIBLE THESE HEADLINES MAY OVERLAP A FEW HOURS...BUT AGAIN CHOSE THE SIMPLE ROUTE AT THIS TIME. LATER SHIFTS MAY NEED TO CONSIDER EXPANDING A SNOW/BLOWING SNOW HEADLINE INTO CENTRAL AND NORTH CENTRAL WISCONSIN DUE TO THE WIND BUT CURRENT SNOW FORECAST AMOUNTS AROUND 2 INCHES. .LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY ISSUED AT 246 PM CST WED JAN 7 2015 MAIN FORECAST CONCERNS WILL BE TIMING BEST CHANCES FOR SNOW...HOW LOW TEMPS WILL GET AT NIGHT...HOW "WARM" TEMPS WILL GET THIS WEEKEND/EARLY NEXT WEEK...AND WIND CHILLS. DEEP UPPER LEVEL TROUGH OVER THE EASTERN 2/3 OF CONUS WILL SLOWLY FLATTEN AND LIFT NORTH INTO CANADA THIS WEEKEND...ALLOWING THE FLOW OVER NORTH AMERICA TO BECOME MORE ZONAL...BRINGING AN END TO THE FRIGID CONDITIONS. THEN MODELS TREND BACK TOWARD A MORE AMPLIFIED PATTERN BY THE MIDDLE OF NEXT WEEK...WITH A NW FLOW SETTING UP ONCE AGAIN...AND A QUICK SHOT OF ARCTIC AIR FLOWING INTO THE AREA FROM CANADA MID-WEEK...ALTHOUGH TEMPS DO NOT APPEAR TO BE AS COLD AS THE PAST WEEK. LOOKING TOWARD THE END OF NEXT WEEK...A STRONG PUSH OF PACIFIC AIR COULD (BRIEFLY) PUSH TEMPS ABOVE NORMAL TOWARD NEXT FRIDAY. POTENT MID-LEVEL SHORTWAVE...UPPER TROUGH AND COLD FRONT WILL BE PUSHING ACROSS THE GREAT LAKES THURSDAY EVENING...WITH SYNOPTIC SNOW COMING TO AN END BETWEEN 00-06Z FRI...WITH UP TO AN ADDITIONAL INCH OF SNOW POSSIBLE OVER NORTHERN AND EASTERN WI. THEN THE MAIN WEATHER STORY TURNS TO THE NEXT SURGE OF ARCTIC AIR SPREADING INTO THE AREA BEHIND THE CLIPPER. 850MB TEMPS CRASH INTO THE -25C TO -29C RANGE BY 18Z FRI. TEMPS SHOULD NOT HAVE ANY TROUBLE DROPPING BELOW ZERO THURS NIGHT...AWAY FROM LAKE MICHIGAN. WHEN YOU ADD IN THE WINDS OF 10-15 MPH (GUSTS TO 20-25 MPH IN THE EVENING)...WIND CHILLS WILL LIKELY REACH ADVISORY LEVELS (-20 TO -30 DEGREES) FROM THURSDAY EVENING THROUGH AROUND MIDDAY FRIDAY. SOME BLOWING AND DRIFTING OF THE FLUFFY SNOW WILL BE A CONCERN THROUGH AT LEAST THE EVENING HOURS. THE NW WINDS WILL ALSO BRING SOME LAKE EFFECT SNOW SHOWERS AND CLOUDS TO THE AREA...MAINLY OVER NORTHERN WI. LAKE EFFECT CONDITIONS LOOK VERY FAVORABLE ACROSS UPPER MICHIGAN...WITH 30+ DELTA T/S...SUFFICIENT INSTABILITY AND INVERSION HEIGHTS...HOWEVER WIND TRAJECTORIES MORE OUT THE THE NW-WNW WILL KEEP THE HEAVIER BANDS NORTH OF THE BORDER. WILL KEEP ACCUMULATIONS OF AN INCH OR TWO FOR THE 00-12Z FRI PERIOD OVER VILAS CO. ANY LINGERING LAKE EFFECT SNOW/CLOUDS WILL SHIFT INTO UPPER MICHIGAN ON FRIDAY MORNING OR EARLY AFTERNOON...AS WINDS BACK WESTERLY. OTHERWISE...DRY CONDITIONS ARE EXPECTED ACROSS THE AREA AS HIGH PRESSURE PASSES SOUTH OF THE GREAT LAKES REGION. HIGHS WILL STRUGGLE TO CLIMB OVER 0 FOR LOCATIONS AWAY FROM LAKE MICHIGAN AS THE CORE OF THE COLD AIR MOVES OVER THE AREA. ANOTHER FRIGID NIGHT IS EXPECTED FRIDAY NIGHT WITH AT LEAST A PERIOD OF CLEAR SKIES FORECAST AND A FRESH LAYER OF SNOW...EVEN AS THE COLD CORE SHIFTS EAST AND THERE IS WARMING ALOFT. WINDS ONLY LOOK TO BE IN THE 5-15 MPH RANGE...BUT WIND CHILLS SHOULD BE ABLE TO DROP BETWEEN -20 AND -35...SO WIND CHILL HEADLINES WILL LIKELY BE NEEDED...ESPECIALLY AWAY FROM LAKE MICHIGAN. MAINLY DRY AND QUIET WEATHER IS EXPECTED FROM SATURDAY INTO NEXT WEEK...WITH ONLY VERY WEAK SYSTEMS MOVING ACROSS THE GREAT LAKES. MODELS NOT IN THE BEST AGREEMENT WITH THE FIRST CHANCE SATURDAY NIGHT...WITH THE GFS DRY AND THE ECMWF AND GEM SHOWING A TROUGH SWINGING ACROSS THE STATE. GEM/ECMWF HAVE BEEN PRETTY PERSISTENT WITH THIS FEATURE...SO WILL CONTINUE WITH SLIGHT CHANCE POPS SATURDAY NIGHT. GFS BRINGS THIS FEATURE ACROSS THE AREA ON MONDAY. ANOTHER WEAK TROUGH SHOULD WORK ACROSS THE REGION IN THE TUES/WED TIME FRAME...BUT PLENTY OF MODEL DISAGREEMENT TO ADD ANY POPS TO THE FORECAST. NOT A GREAT DEAL OF LIFT/FORCING OR DEEP MOISTURE ASSOCIATED WITH THESE FEATURES...SO NOT LOOKING FOR ANY SIGNIFICANT ACCUMULATION. 850MB TEMPS ON SUNDAY CLIMB BETWEEN -8C AND -13C...WOULD SHOULD ALLOW HIGHS TO REACH THE MID-TEENS NORTH AND THE LOWER 20S SOUTH/EAST. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1103 AM CST WED JAN 7 2015 WITH THE EXCEPTION OF ISOLATED LAKE EFFECT MVFR CIGS AND VSBYS OVER VILAS COUNTY...VFR CONDITIONS TO PREVAIL REST OF TODAY INTO THURSDAY MORNING. MID LEVEL CLOUDS WILL BE ON THE INCREASE THURSDAY MORNING AHEAD OF THE NEXT SYSTEM DROPPING INTO THE GREAT LAKES REGION. WITH SEVERAL INCHES OF A 30-1 RATIO TYPE SNOW... ANTICIPATE DETERIORATING CONDITIONS THURSDAY AFTERNOON AND CONTINUING INTO THURSDAY NIGHT DUE TO BLOWING AND DRIFTING SNOW. && .GRB WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM NOON THURSDAY TO MIDNIGHT CST THURSDAY NIGHT FOR WIZ013-020>022-031-037>040-048>050-073-074. WIND CHILL ADVISORY UNTIL NOON CST THURSDAY FOR WIZ005-010>013- 018>022-030-031-035>040-045-048>050-073-074. && SHORT TERM.....TDH LONG TERM......BERSCH AVIATION.......TDH
Hazardous weather outlook, Jan 7, 2:51 PM CST, 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 251 PM CST WED JAN 7 2015 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-082100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 251 PM CST WED JAN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT ARCTIC COLD WILL CONTINUE TO GRIP THE AREA TONIGHT...RESULTING IN BITTERLY COLD CONDITIONS FOR ANYONE OUTDOORS WITHOUT APPROPRIATE CLOTHING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY THE BITTERLY COLD CONDITIONS WILL CONTINUE THURSDAY MORNING. HAZARDOUS TRAVEL CONDITIONS ARE LIKELY THURSDAY AFTERNOON INTO THURSDAY EVENING AS A QUICK-MOVING STORM SYSTEM PRODUCES SEVERAL INCHES OF POWDERY SNOW...ALONG WITH SOME BLOWING AND DRIFTING SNOW. LAKE EFFECT SNOW SHOWERS WILL CONTINUE OVER NORTH CENTRAL WISCONSIN THURSDAY NIGHT INTO FRIDAY MORNING. THE SNOW AND BLOWING SNOW COULD RESULT IN SLIPPERY ROADS AND POOR VISIBILITY... ESPECIALLY DURING THE THURSDAY AFTERNOON AND EARLY EVENING COMMUTE. AN ADDITIONAL REINFORCING SURGE OF ARCTIC AIR WITH BITTERLY COLD WIND CHILLS IS EXPECTED FROM THURSDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-082100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 251 PM CST WED JAN 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY WEST WINDS GUSTING TO AROUND GALE FORCE WILL BE POSSIBLE THURSDAY NIGHT INTO FRIDAY MORNING. TDH/BERSCH
In the hours before
Local storm report, Jan 7, 11:42 AM CST, 3 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1142 AM CST WED JAN 07 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1141 AM SNOW WINCHESTER 46.21N 89.90W
01/07/2015 M4.0 INCH VILAS WI TRAINED SPOTTER
SNOWFALL OVERNIGHT THROUGH THIS MORNING. SNOW DEPTH 15
INCHES.
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 10:17 AM CST | Small Craft Advisory | GRB | 5 hr | |
| Jan 7, 2:36 PM CST | Winter Weather Advisory | GRB | Brown, Calumet, Door, Florence, Forest, Kewaunee and 16 more | 39 hr |
Nearby
Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.